# SDR UPS02238290

- Difficulty date: May 4, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON RT STAB T/E BEAM (UPPER) AT STAB STA 205 AND STA 209.  CORROSION REMOVED IAW SRM 51-10-06 & FOUND TO BE OUTSIDE LIMITS AFTER CORROSION REMOVAL HFEC CARRIED OUT IAW B727 NDT MANUAL PART 6,  51-00-00 - NDF.  AREA ON RT STAB T/E BEAM REPAIRED IAW SMRO EO 2002- 027-007 UPS ENGINEERING FILE 727-55-20006.
